MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP NLK SCR 3.5HEX 4.75X35 ST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. COMP NLK SCR 3.5HEX 4.75X35 ST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 180561
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty with non-zimmer biomet products on and unknown date.The patient then underwent a revision surgery approximately one (1) year ago due to an unknown reason.Subsequently, several months after the revision surgery, there appeared to be loosening of the glenoid implants.The patient will undergo a revision surgery on an unknown date.
 
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 010000589, comp rvrs 25mm bsplt ha+adptr; lot#: unknown, item#: 115397, comp rvs cntrl 6.5x35mm st/rst; lot#: unknown, item#: 180559, comp nlk scr 3.5hex 4.75x25 st; lot#: unknown, item#: 180562, comp nlk scr 3.5hex 4.75x40 st; lot#: unknown, item#: 180559, comp nlk scr 3.5hex 4.75x25 st; lot#: unknown, item#: 115316, comp rvrs shldr glnsp +6 36mm; lot#: unknown, item#: 00-4349-010-17, tm reverse stem 10mm x 170mm; lot#: unknown, item#: 00-4349-036-00, 36mm poly liner plus 0mm ofs; lot#: unknown.G2: foreign: france h3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted in the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.D10: medical products: item#: 010000589, comp rvrs 25mm bsplt ha+adptr; lot#: 66053299.Item#: 115397, comp rvs cntrl 6.5x35mm st/rst; lot#: 66082758.Item#: 180559, comp nlk scr 3.5hex 4.75x25 st; lot#: 66127676.Item#: 180562, comp nlk scr 3.5hex 4.75x40 st; lot#: 859790.Item#: 180559, comp nlk scr 3.5hex 4.75x25 st; lot#: 66127676.Item#: 115316, comp rvrs shldr glnsp +6 36mm; lot#: 135990.Item#: 00-4349-010-17, tm reverse stem 10mm x 170mm; lot#: 65550644.Item#: 00-4349-036-00, 36mm poly liner plus 0mm ofs; lot#: 65871436.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d10: medical products: item#: 180562, comp nlk scr 3.5hex 4.75x40 st; lot#: 919680.H10: related report numbers: 0001825034-2024-02361-1 0001825034-2024-02362-1 0001825034-2024-02363-1 0001825034-2024-02364-1 0001825034-2024-02366-1.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: reverse total shoulder arthroplasty with fracture glenoid screws but no dislocation.Sizing is appropriate.There are multiple fractured glenoid screws from a reverse total shoulder arthroplasty.It was noted that 5 peripheral screws were invoiced per usage and sticker sheets.The baseplate only has openings for 4.However, it is unknown which item was not implanted and why it was not used.As such, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP NLK SCR 3.5HEX 4.75X35 ST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20397692
Report Number0001825034-2024-02365
Device Sequence Number16988953
Product Code PHX
UDI-Device Identifier00880304677289
UDI-Public(01)00880304677289(17)330627(10)66138820
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130390
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number180561
Device Lot Number66138820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer10/09/2024
12/11/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date10/23/2024
12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H11; SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexMale